CSpace
twofundamentalconvergencetheoremsfornonlinearconjugategradientmethodsandtheirapplications
Yin HX(尹红霞)1; Han JY(韩继业)1; Sun DF(孙德锋)2; Liu GH(刘光辉)3
2001
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume17Issue:1Pages:38
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46458
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.University of New York Wales
3.西北大学
Recommended Citation
GB/T 7714
Yin HX,Han JY,Sun DF,et al. twofundamentalconvergencetheoremsfornonlinearconjugategradientmethodsandtheirapplications[J]. actamathematicaeapplicataesinica,2001,17(1):38.
APA 尹红霞,韩继业,孙德锋,&刘光辉.(2001).twofundamentalconvergencetheoremsfornonlinearconjugategradientmethodsandtheirapplications.actamathematicaeapplicataesinica,17(1),38.
MLA 尹红霞,et al."twofundamentalconvergencetheoremsfornonlinearconjugategradientmethodsandtheirapplications".actamathematicaeapplicataesinica 17.1(2001):38.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[尹红霞]'s Articles
[韩继业]'s Articles
[孙德锋]'s Articles
Baidu academic
Similar articles in Baidu academic
[尹红霞]'s Articles
[韩继业]'s Articles
[孙德锋]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[尹红霞]'s Articles
[韩继业]'s Articles
[孙德锋]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.